MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS INSULIN CARTRIDGE; INSULIN PUMP CARTRIDGE

ANIMAS CORPORATION ANIMAS INSULIN CARTRIDGE; INSULIN PUMP CARTRIDGE
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pump has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas alleging the patient was vomiting at time of the call.A 911 protocol reportedly was initiated.The pump reportedly had a no delivery message-pump not primed message.Animas customer technical support reportedly attempted to contact the reporter multiple times without resolve.There was no additional information available for this complaint.This complaint is being reported because the patient experienced an adverse event allegedly due to a loss of prime issue with the device.
 
Additional Manufacturer Narrative
Follow-up #1; date of submission: 11/23/2016.

Brand Name
ANIMAS INSULIN CARTRIDGE
Common Device Name
INSULIN PUMP CARTRIDGE
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6108997
Report Number2531779-2016-31663
Device Sequence Number10853482
Product Code LZG
UDI-Device Identifier10840406100822
UDI-Public0110840406100822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-64
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age3 MO
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2016
Supplement Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age30 YR
Patient Weight57